Closed solution of a problem of $R$-linear conjugation for a regular triangular checkerboard field
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1994), pp. 55-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_8_a6,
author = {Yu. V. Obnosov},
title = {Closed solution of a~problem of $R$-linear conjugation for a~regular triangular checkerboard field},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {55--66},
year = {1994},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_8_a6/}
}
TY - JOUR AU - Yu. V. Obnosov TI - Closed solution of a problem of $R$-linear conjugation for a regular triangular checkerboard field JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1994 SP - 55 EP - 66 IS - 8 UR - http://geodesic.mathdoc.fr/item/IVM_1994_8_a6/ LA - ru ID - IVM_1994_8_a6 ER -
Yu. V. Obnosov. Closed solution of a problem of $R$-linear conjugation for a regular triangular checkerboard field. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1994), pp. 55-66. http://geodesic.mathdoc.fr/item/IVM_1994_8_a6/